Alert archive / Puerto Rico / Flash Flood Warnings in 2008

Flash Flood Warning 63, NWS JSJ

September 23, 2008

NWS JSJ issued this flash flood warning at Sep 23, 2008, 4:02 PM CDT. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2008, 4:02 PM CDT (21:02 UTC)
Expired
Sep 23, 2008, 5:30 PM CDT
In force
88 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 232102
FFWSJU
PRC055-059-079-093-111-121-125-153-232130-
/O.NEW.TJSJ.FF.W.0063.080923T2102Z-080923T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
502 PM AST TUE SEP 23 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     MARICAO
     SABANA GRANDE
     SAN GERMAN
     YAUCO
     GUAYANILLA
     GUANICA
     PENUELAS
     LAJAS

* UNTIL 630 PM AST

* AT 454 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
HEAVY RAINS AND THUNDERSTORMS MOVING FROM THE NEAR AND OFF SHORE 
CARIBBEAN WATERS TOWARD THE SOUTHWEST COAST OF PUERTO RICO.  THIS 
NEW SURGE OF SHOWERS WILL ONLY AGGRAVATE THE EXTREME AND DANGEROUS 
FLOODING ALREADY OCCURRING ACROSS SOUTH PUERTO RICO.  

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1810 6670 1795 6669 1796 6708 1817 6701
      1812 6679

$$

EM
1 follow-up statement
000 
WGCA72 TJSJ 232223
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
623 PM AST TUE SEP 23 2008

PRC055-059-079-093-111-121-125-153-232232-
/O.EXP.TJSJ.FF.W.0063.000000T0000Z-080923T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR-YAUCO PR-GUAYANILLA PR-
GUANICA PR-PENUELAS PR-LAJAS PR-
623 PM AST TUE SEP 23 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM AST FOR LAJAS...
PENUELAS...GUANICA...GUAYANILLA...YAUCO...SAN GERMAN...SABANA GRANDE
AND MARICAO MUNICIPALITIES...

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THE 
WARNED AREA HAVE MOVED EASTWARD. LIGHT TO MODERATE RAINFALL IS 
EXPECTED TO CONTINUE ACROSS THESE AREAS THIS EVENING. THEREFORE THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED.
 
LAT...LON 1810 6670 1795 6669 1796 6708 1817 6701
      1812 6679

$$

EM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 3:33 PM CDT, 29 minutes earlier.

Area forecast discussion, Sep 23, 3:33 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
433 PM AST TUE SEP 23 2008

.DISCUSSION...AFTER ANOTHER IN THE SERIES OF VORT LOBES AND CNVTV
BANDS ROTATED NE AND ACROSS THE SE CARIB WATERS AND THROUGH THE
VIRGIN ISLANDS THIS MORNING...DRIER LLVL AIR AND TRANQUIL WEATHER
HAS PREVAILED ACROSS THE LOCAL AREA THIS AFTERNOON. SOME BREAKS IN
SUNSHINE WERE SEEN BUT JUST A FEW VERY WEAK SHOWERS DEVELOPED
ACROSS THE NE INTERIOR AND MOVED N. DRIER LLVL AIR OCCURRING OUT
AHEAD OF A STRONGLY POSITIVE TILTED TROUGH THAT HAS MOVED ACROSS
THE LESSER ANTILLES TODAY...LIMITING AVAILABLE LLVL MOISTURE
ACROSS THE E HALF OF THE FORECAST AREA. HOWEVER THIS
AFTERNOON...STLT IMAGERY SUGGESTS THAT THE TROPICAL
DISTURBANCE/LOW NOW ACROSS ERN HISPANIOLA AND INTO THE CENTRAL
CARIB CONTINUES TO ATTEMPT TO REORGANIZE...WITH A NEW LOW TO MID
LEVEL CENTER SEEMING TO BE ORGANIZING ACROSS THE CARIB WATERS S OF
SANTO DOMINGO. THIS SYSTEM MAY FINALLY BEGIN THE N MOTION TONIGHT
AND WEDNESDAY THAT HAS BEEN FORECAST BY THE MODELS FOR THE PAST
COUPLE OF DAYS. A VERY BROAD BAND OF DEEP CNVTN CIRCULATING IN THE
SE QUAD OF THIS BROAD LOW PRESSURE HAS SHIFTED NE AND INTO THE
MONA PASSAGE...AND IS MOVING UPON THE W AND SW COASTS OF PUERTO
RICO ATTM. THIS BROAD BAND OF CNVTN IS EXPECTED TO CONTINUE WITH
THIS NE MOTION AND SPREAD PRECIP ACROSS MUCH OF THE ISLAND THIS
EVENING. AS THE TROPICAL LOW TO OUR W CONTINUES THIS
REORGANIZATION PROCESS AND SLOWLY BEGINS TO LIFT N...A CONTINUED S
TO SSW LLVL FLOW MAY PRODUCE ADDITIONAL BROAD CNVTV BANDS MOVING
FROM THE CARIB WATERS...ACROSS THE MONA PASSAGE...AND INTO W AND
SW...AND POSSIBLY FARTHER NE...ACROSS PUERTO RICO. HOWEVER...DUE
TO THE QUASISTATIONARY MID LEVEL CIRCULATION...THESE BANDS MAY
MOVE INTO PUERTO RICO...AND RAMAIN STATIONARY S TO N...ALLOWING
FOR TRAINING CELLS...AND HIGH PRECIP ACCUMULATIONS. ALTHOUGH IT
LOOKED AS THOUGH THIS EVENT MAY BE ENDING FOR THE LOCAL
AREA...ADDITIONAL RAINFALL APPEARS LIKELY FOR AT LEAST WESTERN
SECTIONS OF THE AREA DURING THE NEXT 12 TO 18 HOURS. AGAIN...ALL
THIS WILL BE DETERMINED BY THE TRAJECTORY OF THE TROPICAL LOW TO
OUR W. INTERESTS ACROSS THE W HALF OF PUERTO RICO SHOULD KEEP
ALERT TO THIS ONGOING EVENT.

IMPROVED WEATHER IS EXPECTED BY THURSDAY...AS THE TROPICAL LOW IS
FORECAST TO LIFT IN A GENERAL N TO NNW MOTION ACROSS THE SW ATLC.
HOWEVER LLVL TROPICAL MOISTURE WILL REMAIN ACROSS THE REGION FOR
THE NEXT SEVERAL DAYS TO ALLOW FOR AT LEAST AFTERNOON SHOWERS AND
THUNDERSTORMS.

&&

.AVIATION...VFR CONDITIONS AT ALL SITES FROM TJSJ EASTWARD THROUGH
22Z...WITH THEN POSSIBLE SHORT LIVED MVFR CONDS POSBL IN RA AND
ISOLD RW THROUGH 06Z. ACROSS TJBQ...TJPS...AND TJMZ...MVFR CONDS
WILL PREVAIL THROUGH 06Z IN OVERCAST MID LEVEL DECKS AND
PREVAILING RA. PERIODS OF IFR CONDS IN RW/TRW...WITH POTENTIAL
FOR STRONG WIND GUSTS AND BRIEF LIFR CIGS AND VSBYS IN TRW+.

&&

.MARINE...SE TO S FLOW OF AROUND 20 KNOTS IS LIKELY TO PERSIST IN
THE MONA PASSAGE AND ADJACENT WATERS...WITH SEAS 6 TO 7 FT...WITH
WIND AND SEAS LOWER ELSEWHERE AS WEAK HIGH HAS ATTEMPTED TO NUDGE
INTO THE AREA FROM THE E TODAY. WIND AND SEAS WILL BEGIN TO RETURN
TO MORE TYPICAL CONDITIONS LATER IN THE WEEK...WHEN THIS TROPICAL
LOW FINALLY EXITS THE REGION. INTENSE TSTORMS AND SQUALLS ARRIVING
FROM THE S AND SW WILL AFFECT W PORTIONS OF THE AREA THROUGH
WEDNESDAY MORNING...AND COULD PRODUCE GALE FORCE WIND GUSTS.

&&

.HYDROLOGY...LOCAL SOILS REMAIN SATURATED AND HEAVY EVERYWHERE
...EXCEPT ACROSS NW PR...WHERE RAINFALL HAS JUST BEGUN TO AFFECT.
ALL LOCAL RIVER AND STREAM SYSTEMS REMAIN HIGH...WITH SOUTHEAST
COASTAL RIVERS STILL OUT OF THEIR BANKS. ADDITIONAL HEAVY RAINFALL
WILL CAUSE FLOODING AND MUDSLIDES...WITH W...SW PR...AND THE
SOUTHERN SLOPES MOST SUSCEPTIBLE FOR VERY HEAVY PRECIP THIS EVENING
AND TONIGHT. FLASH FLOOD POTENTIAL REMAINS HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  87  77  90 /  60  60  10  40
STT  78  83  78  87 /  60  50  30  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR CENTRAL
     INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
     NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
     JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
     INTERIOR.

VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

99/70/
Hazardous weather outlook, Sep 23, 5:31 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
631 AM AST TUE SEP 23 2008

AMZ710>750-PRZ001>013-241045-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
631 AM AST TUE SEP 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A STRONG TROPICAL WAVE LOCATED WEST OF THE LOCAL AREA...WILL
CONTINUE TO BRING PERIODS OF MODERATE RAINFALL TO MUCH OF PUERTO
RICO TODAY. ADDITIONAL 3 TO 5 INCHES OF RAINFALL WILL BE POSSIBLE
TODAY. WIDESPREAD FLOODING IS POSSIBLE...AND IS EXPECTED TO
PERSIST THROUGHOUT THE DAY...WITH THE POSSIBILITY OF LANDSLIDES IN
AREAS OF STEEP TERRAIN. IN ADDITION...ROUGH MARINE CONDITIONS ARE
EXPECTED ACROSS THE LOCAL COASTAL WATERS TODAY. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL PUERTO RICO THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO VERY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY
LEAD TO FLOODING ACROSS PUERTO RICO...WITH LANDSLIDES POSSIBLE IN
AREAS OF STEEP TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF FLOODING AND RAINFALL TOTALS APPRECIATED TODAY.

AMZ720-730-VIZ001-002-241045-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
631 AM AST TUE SEP 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A STRONG TROPICAL WAVE LOCATED WEST OF THE LOCAL AREA...WILL
CONTINUE TO BRING PERIODS OF MODERATE TO HEAVY RAINFALL TO
SECTIONS OF THE U.S. VIRGIN ISLANDS TODAY. .THERE IS A HIGH
POTENTIAL FOR FLOODING ACROSS THE LOCAL ISLANDS TODAY IN ADDITION
TO THE POSSIBILITY FOR LANDSLIDES IN AREAS OF STEEP
TERRAIN....THEREFORE..A FLASH FLOOD WATCH IS IN EFFECT THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO ALREADY SATURATED SOILS...THERE IS A HIGH POTENTIAL FOR
FLOODING ACROSS THE LOCAL ISLANDS TODAY IN ADDITION TO THE
POSSIBILITY FOR LANDSLIDES IN AREAS OF STEEP TERRAIN.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Sep 23, 11:32 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1232 PM AST TUE SEP 23 2008

PRZ009>011-231800-
HORMIGUEROS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR-
LAS MARIAS PR-GUANICA PR-CABO ROJO PR-MAYAGUEZ PR-LAJAS PR-ANASCO PR-
1232 PM AST TUE SEP 23 2008

A STRONG LINE OF SHOWERS AND THUNDERSTORMS IS RAPIDLY APPROACHING
THE SOUTHWESTERN SECTIONS OF PUERTO RICO.

AT 1225 PM AST...DOPPLER WEATHER RADAR INDICATED A LARGE AREA OF
SHOWERS AND THUNDERSTORMS RAPIDLY APPROACHING SOUTHWESTERN SECTIONS
OF PUERTO RICO. FREQUENT LIGHTNING...HEAVY RAINFALL AND GUSTY WINDS
TO 40 MPH CAN BE EXPECTED WITH THIS LINE OF SHOWERS AS IT MOVES
ACROSS THIS AREA. THE LEADING EDGE OF SHOWERS IS EXPECT TO REACH
CABO ROJO AT 1 PM AST...AND SPREAD NORTHEASTWARD ACROSS WESTERN
SECTIONS OF PUERTO RICO THROUGH 200 PM AST.

SR
Special weather statement, Sep 23, 11:42 AM CDT, 4 hours 20 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1232 PM AST MARTES 23 DE SEPTIEMBRE DE 2008

PRZ009>011-231800-
HORMIGUEROS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR-
LAS MARIAS PR-GUANICA PR-CABO ROJO PR-MAYAGUEZ PR-LAJAS PR-ANASCO PR-
1232 PM AST MARTES 23 DE SEPTIEMBRE DE 2008

...UNA LINEA DE FUERTES TRONADAS SE ACERCAN  RAPIDAMENTE A LA
COSTA DEL SUROESTE DE PUERTO RICO...

A LAS 12:25 PM...EL RADAR DOPPLER INDICO UN AMPLIO AREA DE AGUACEROS
Y TRONADAS ACERCANDOSE RAPIDAMENTE A LOS SECTORES COSTEROS DEL
SUROESTE DE PUERTO RICO. RELAMPAGOS FRECUENTES...PERIODOS DE FUERTES
LLUVIAS Y VIENTOS EN RAFAGAS DE HASTA 40 MPH SON ANTICIPADAS SOBRE
EL AREA DE LA ADVERTENCIA. EL BORDE INICIAO DE AGUACEROS DEBERA
ALCANZAR CABO ROJO A LA 1 PM AST...Y SE MOVERA AL NORESTE A TRAVES
DE SECCIONES DEL OESTE DE PUERTO RICO HASTA LAS 200 PM AST.

SR/JAE
Special weather statement, Sep 23, 12:58 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
158 PM AST TUE SEP 23 2008

PRZ007-009>011-231900-
HORMIGUEROS PR-ADJUNTAS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR-
SAN SEBASTIAN PR-UTUADO PR-YAUCO PR-LAS MARIAS PR-LARES PR-
GUAYANILLA PR-GUANICA PR-PONCE PR-CABO ROJO PR-MAYAGUEZ PR-
PENUELAS PR-LAJAS PR-ANASCO PR-
158 PM AST TUE SEP 23 2008

A STRONG LINE OF SHOWERS AND THUNDERSTORMS IS RAPIDLY APPROACHING
THE SOUTHWESTERN SECTIONS OF PUERTO RICO.

AT 155 PM AST...DOPPLER WEATHER RADAR INDICATED A LARGE AREA OF
SHOWERS AND THUNDERSTORMS JUST OFF THE SOUTHWESTERN COAST OF PUERTO
RICO. FREQUENT LIGHTNING...HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH
CAN BE EXPECTED WITH THIS LINE OF SHOWERS AND STORMS AS IT MOVES
ACROSS WESTERN SECTIONS OF THE ISLAND. THE LEADING EDGE OF SHOWERS
IS EXPECT TO REACH CABO ROJO AT 2 PM AST...AND SPREAD NORTHEASTWARD
ACROSS WESTERN SECTIONS OF PUERTO RICO THROUGH 300 PM AST.

SR
Special weather statement, Sep 23, 1:05 PM CDT, 2 hours 57 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
158 PM AST MARTES 23 DE SEPTIEMBRE DE 2008

PRZ007-009>011-231900-
HORMIGUEROS PR-ADJUNTAS PR-MARICAO PR-SABANA GRANDE PR-SAN GERMAN PR-
SAN SEBASTIAN PR-UTUADO PR-YAUCO PR-LAS MARIAS PR-LARES PR-
GUAYANILLA PR-GUANICA PR-PONCE PR-CABO ROJO PR-MAYAGUEZ PR-158 PM
AST MARTES 23 DE SEPTIEMBRE DE 2008

...UNA LINEA DE FUERTES TRONADAS SE ACERCA RAPIDAMENTE A LAS
SECCIONES DEL SUROESTE DE PUERTO RICO...

A LAS 1:55 PM...EL RADAR DOPPLER INDICO UN AMPLIO AREA DE AGUACEROS
Y TRONADAS JUSTO FUERA DE LA COSTA SUROESTE DE PUERTO RICO.
RELAMPAGOS FRECUENTES...FUERTES LLUVIAS Y VIENTOS EN RAFAGAS DE
HASTA 40 MPH SON ANTICIPADAS SOBRE EL AREA DE LA ADVERTENCIA. EL
BORDE INICIAL DE AGUACEROS DEBERA ALCANZAR CABO ROJO A LA 1 PM
AST...Y SE MOVERA AL NORESTE A TRAVES DE SECCIONES DEL OESTE DE
PUERTO RICO HASTA LAS 200 PM AST...Y SE ESPARCIRA HACIA EL NORESTE A
TRAVES DE LOS SECTORES DEL OESTE DE PUERTO RICO HASTA AL MENOS LAS 3
PM AST.

SR/JAE
Special weather statement, Sep 23, 3:34 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
434 PM AST TUE SEP 23 2008

PRZ007-009>011-232130-
SABANA GRANDE PR-
SAN GERMAN PR-
YAUCO PR-
GUAYANILLA PR-
GUANICA PR-
PONCE PR-
PENUELAS PR-LAJAS PR-
434 PM AST TUE SEP 23 2008

...HEAVY RAINBANDS MOVING INTO SOUTHWEST PUERTO RICO...AGAIN...

AT 4:30 PM AST...NWS DOPPLER RADAR SHOWED ANOTHER VERY LARGE BAND OF
SHOWERS AND THUNDERSTORMS MOVING FROM THE CARIBBEAN COASTAL
WATERS...NORTH AND NORTHEASTWARD...AND INTO WEST AND SOUTHWEST
SECTIONS OF PUERTO RICO. THERE IS THE POTENTIAL FOR THIS LARGE BAND
OF RAIN TO AFFECT SOUTHWEST SECTIONS OF PUERTO RICO FOR THE NEXT FEW
HOURS. HEAVY RAINFALL ACROSS THIS AREA WILL QUICKLY INDUCE FLASH
FLOODING AND MUDSLIDES. RESIDENTS ACROSS THIS AREA REMAIN ALERT THIS
EVENING.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 8:01 PM CDTSpecial Marine WarningJSJ59 min
Sep 22, 9:42 PM CDTFlash Flood WarningJSJ10 hr
Sep 23, 6:50 AM CDTAreal Flood WarningJSJ6 hr
Sep 23, 11:22 AM CDTSpecial Marine WarningJSJ113 min
Sep 23, 12:30 PM CDTAreal Flood WarningJSJ6 hr
Sep 23, 1:11 PM CDTSpecial Marine WarningJSJ2 hr
Sep 23, 3:19 PM CDTSpecial Marine WarningJSJ116 min
Sep 23, 3:59 PM CDTFlash Flood WarningJSJ31 min
Sep 23, 5:22 PM CDTFlash Flood WarningJSJ113 min
Sep 23, 6:10 PM CDTSpecial Marine WarningJSJ110 min
Sep 23, 6:23 PM CDTAreal Flood WarningJSJ16 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.